# SDR ASAA2017092622050

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 26,609 hours, 7,753 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472002 FOUND ALL 24 FAN BLADE SHIMS WORN TO LIMITS ON NR 2 ENGINE. GROUNDED - YES. REMOVED AND REPLACED ALL 24 FAN BLADE SHIMS ON NR 2 ENGINE, REF T/C 78472002.
